Transonic wedge/cone flow solutions using perturbed potential and euler

D. D. Liu, Marc Mignolet

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

Our prolonged interest in the transonic wedge/cone flow problems stems from our earlier pursuit of Oswatitsch's parabolic method [1-3]. The intricate nonlinearity imbedded in the subsequent improved parabolic methods, such as localinearization and nonlinear-correction [4,5], motivates our continuous study of the transonic small disturbance equation (TSDE) through the rather different approach developed in [6]. The first part of this paper thus focuses on this technique, revisiting it in the context of wedges and further extending it to cone flows. The second part of the paper addresses another transonic problem, i.e. wedges supporting attached curved shocks. To this end, a perturbed Euler's equations formulation and its first-order results are presented.

Original languageEnglish (US)
Title of host publicationIUTAM Symposium Transsonicum IV
EditorsH. SOBIECZKY
Pages19-24
Number of pages6
DOIs
StatePublished - Dec 1 2003

Publication series

NameFluid Mechanics and its Applications
Volume73
ISSN (Print)0926-5112

    Fingerprint

Keywords

  • Attached curved shock
  • Parabolic series method
  • Perturbed Euler equations
  • Transonic small disturbance equation

ASJC Scopus subject areas

  • Mechanics of Materials
  • Mechanical Engineering
  • Fluid Flow and Transfer Processes

Cite this

Liu, D. D., & Mignolet, M. (2003). Transonic wedge/cone flow solutions using perturbed potential and euler. In H. SOBIECZKY (Ed.), IUTAM Symposium Transsonicum IV (pp. 19-24). (Fluid Mechanics and its Applications; Vol. 73). https://doi.org/10.1007/978-94-010-0017-8_4